Pacific Journal of Mathematics

Extension of congruences and homomorphisms to translational hulls.

N. R. Reilly

Article information

Source
Pacific J. Math., Volume 54, Number 1 (1974), 209-228.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911454

Mathematical Reviews number (MathSciNet)
MR0369583

Zentralblatt MATH identifier
0293.20057

Subjects
Primary: 20M10: General structure theory

Citation

Reilly, N. R. Extension of congruences and homomorphisms to translational hulls. Pacific J. Math. 54 (1974), no. 1, 209--228. https://projecteuclid.org/euclid.pjm/1102911454


Export citation

References

  • [1] J. E. Ault, Translationalhull of an inverse semigroup, Semigroup Forum, 4 (1972), 165-8.
  • [2] A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups, 1, Math. Surveys No. 7, Amer. Math. Soc, Providence, R. I., 1962.
  • [3] L. M. Gluskin, Ideals of semigroups, Mat. Sbornik, 53 (1961), 421-448. (Russian).
  • [4] W. D. Munn, Fundamentalinverse semigroups, Quart. J. Math., Oxford (2), 21 (1970), 157-170.
  • [5] M. Petrich, The translationalhull in semigroupsand rings, Semigroup Forum, 1 (1970), 283-360.
  • [6] I. S. Ponizovski, A remark on inverse semigroups, Usp. Math. Nauk., 20 (126), (1965), 147-148. (Russian).
  • [7] N. R. Reilly, Extensionsof homomorphismsto dense extensions ofsemigroups, Semigroup Forum, 6 (1973), 153-170.
  • [8] N. R. Reilly, Extensionsof congruences and homomorphisms,Proc. Symposium on inverse semigroups and their generalizations, De Kalb, 1973.
  • [9] N. R. Reilly, The translationalhull of an inverse semigroup,(to appear, Canad. J. Math.).
  • [10] N. R. Reilly and H. E. Scheiblich, Congruences on regular semigroups, Pacific J. Math., 23 (2), (1967), 349-360.